Alert archive / Nebraska / Winter Storm Warnings in 2023
Winter Storm Warning 7, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at Mar 31, 2023, 1:36 AM MDT for Cherry County, Keya Paha County, Sheridan County, Nebraska. It took effect at Mar 31, 2023, 6:00 AM MDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2023, 1:36 AM MDT (07:36 UTC)
- In effect from
- Mar 31, 2023, 6:00 AM MDT
- Expired
- Apr 1, 2023, 12:00 AM MDT
- In force
- 18 hr
- Issued by
- NWS North Platte, NE
Counties Cherry County, NE, Keya Paha County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 87 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
270 WWUS43 KLBF 310736 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 236 AM CDT Fri Mar 31 2023 NEZ004-094-010600- /O.UPG.KLBF.WW.Y.0015.230331T1200Z-230401T0000Z/ /O.NEW.KLBF.WS.W.0007.230331T1200Z-230401T0600Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 236 AM CDT Fri Mar 31 2023 /136 AM MDT Fri Mar 31 2023/ ...WINTER STORM WARNING IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY... * WHAT...Snow and areas of blowing snow. Total snow accumulations of 2 to 5 inches and ice accumulations of a light glaze. Winds gusting as high as 50 mph. * WHERE...Sheridan and Western Cherry Counties. * WHEN...From 7 AM CDT /6 AM MDT/ this morning to 1 AM CDT /midnight MDT/ Saturday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow will significantly reduce visibility. * ADDITIONAL DETAILS...The heaviest snow will fall over far northern portions of Cherry and Sheridan county. Snow will combine with strong northwesterly winds producing areas of blowing and drifting snow with near whiteout conditions expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-006-010600- /O.UPG.KLBF.WW.Y.0015.230331T1200Z-230401T0500Z/ /O.NEW.KLBF.WS.W.0007.230331T1200Z-230401T0600Z/ Eastern Cherry-Keya Paha- Including the cities of Valentine and Springview 236 AM CDT Fri Mar 31 2023 /136 AM MDT Fri Mar 31 2023/ ...WINTER STORM WARNING IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY... * WHAT...Snow and blowing snow. Total snow accumulations of 2 to 4 inches and ice accumulations of a light glaze. Winds gusting as high as 50 mph. * WHERE...Eastern Cherry and Keya Paha Counties. * WHEN...From 7 AM CDT /6 AM MDT/ this morning to 1 AM CDT /midnight MDT/ Saturday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow will significantly reduce visibility. * ADDITIONAL DETAILS...The heaviest snow will fall over far northern portions of Cherry and Keya Paha county. Snow will combine with strong northwesterly winds producing areas of blowing and drifting snow with near whiteout conditions expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ009-010600- /O.EXB.KLBF.WW.Y.0015.230331T1200Z-230401T0600Z/ Rock- Including the cities of Bassett and Rose 236 AM CDT Fri Mar 31 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT SATURDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. Winds gusting as high as 55 mph. * WHERE...Rock County. * WHEN...From 7 AM this morning to 1 AM CDT Saturday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...The heaviest snow will fall over far northern portions of Rock county. The combination of strong winds and snow, will lead to greatly reduced visibility, especially in open areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ007-008-010600- /O.EXT.KLBF.WW.Y.0015.230331T1200Z-230401T0600Z/ Boyd-Brown- Including the cities of Spencer, Butte, Lynch, and Ainsworth 236 AM CDT Fri Mar 31 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT SATURDAY... * WHAT...Snow and blowing snow expected. Total snow accumulations of 1 to 3 inches in Brown county, around an inch in Boyd county. Winds gusting as high as 50 mph. * WHERE...Boyd and Brown Counties. * WHEN...From 7 AM this morning to 1 AM CDT Saturday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. * ADDITIONAL DETAILS...The heaviest snow will fall over far northern portions of Brown county. The combination of strong winds and snow, will lead to greatly reduced visibility, especially in open areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
1 follow-up statement
655 WWUS43 KLBF 311646 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service North Platte NE 1146 AM CDT Fri Mar 31 2023 NEZ004-094-010600- /O.CON.KLBF.WS.W.0007.000000T0000Z-230401T0600Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 1146 AM CDT Fri Mar 31 2023 /1046 AM MDT Fri Mar 31 2023/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY... * WHAT...Snow and blowing snow. Additional snow accumulations of 1 to 3 inches for total snowfall up to 8 inches. Winds gusting as high as 50 mph. * WHERE...Sheridan and Western Cherry Counties. * WHEN...Until 1 AM CDT /midnight MDT/ Saturday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...The heaviest snow will fall over far northern portions of Cherry and Sheridan county. Snow will combine with strong northwesterly winds producing areas of blowing and drifting snow with near whiteout conditions expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ005-006-010600- /O.CON.KLBF.WS.W.0007.000000T0000Z-230401T0600Z/ Eastern Cherry-Keya Paha- Including the cities of Valentine and Springview 1146 AM CDT Fri Mar 31 2023 /1046 AM MDT Fri Mar 31 2023/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY... * WHAT...Snow and blowing snow. Additional snow accumulations of 1 to 3 inches for total snowfall up to 6 inches. Winds gusting as high as 50 mph. * WHERE...Eastern Cherry and Keya Paha Counties. * WHEN...Until 1 AM CDT /midnight MDT/ Saturday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...The heaviest snow will fall over far northern portions of Cherry and Keya Paha county. Snow will combine with strong northwesterly winds producing areas of blowing and drifting snow with near whiteout conditions expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ010-011000- /O.EXB.KLBF.WW.Y.0015.000000T0000Z-230401T1000Z/ Holt- Including the cities of Oneill and Atkinson 1146 AM CDT Fri Mar 31 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM CDT SATURDAY... * WHAT...Snow and blowing snow. Snow accumulations of up to two inches. Winds gusting as high as 55 mph. * WHERE...Holt County. * WHEN...Until 5 AM CDT Saturday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ007>009-011000- /O.EXT.KLBF.WW.Y.0015.000000T0000Z-230401T1000Z/ Boyd-Brown-Rock- Including the cities of Spencer, Butte, Lynch, Ainsworth, Bassett, and Rose 1146 AM CDT Fri Mar 31 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 AM CDT SATURDAY... * WHAT...Snow and blowing snow. Snow accumulations of 1 to 3 inches. Winds gusting as high as 55 mph. * WHERE...Boyd, Brown and Rock Counties. * WHEN...Until 5 AM CDT Saturday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Mar 30, 11:45 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 30, 11:45 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1245 AM CDT Fri Mar 31 2023 ...AVIATION UPDATE... .SYNOPSIS... Issued at 323 PM CDT Thu Mar 30 2023 Key Messages: -SPC expanded the marginal severe weather risk this evening to include areas along and east of highway 83. The concern is large hail. -Wind gusts of 50 to 55 mph are expected Friday afternoon. -1 to 6 inches of snow is predicted across nrn Nebraska. Highest totals are expected across northern Sheridan county. -The primary concern for Nebraska with the storm next Tuesday is the potential for high winds Tuesday and Wednesday. && .SHORT TERM...(This evening through Friday night) Issued at 323 PM CDT Thu Mar 30 2023 The CAMs backed by the HREF show one or more elevated storms developing this evening as far west as highway 83. Storm motion will be quick, east-northeast at 50kts and the RAP suggests elevated CAPE around 1500 J/KG. SPC expanded the marginal severe weather risk accordingly to include areas along and east of highway 83. The concern is large hail. This storm activity should commence 02z-03z with the approach of a warm nose aloft moving northeast out of KS. Storm activity exits ncntl Nebraska by 05z-06z. The next concern is the prospect of high winds Friday. The models are in very good agreement displaying a PV1.5 anomaly near the SD border Friday afternoon. Across swrn Nebraska, the BUFkit momentum transfer procedure shows several sites with gusts to 50kt or higher for a few hours during the afternoon. These gusts will occur just ahead of a strong cold front advancing south and there is the potential for convectively induced gusts also. The momentum transfer should shut off by early evening. A blend of the NBM 75th percentile winds and gusts would place High Wind criteria across the srn Sandhills east into Custer county and then south across Interstate 80. Since the deterministic models suggest gusts to around 50 mph, wind speeds have been backed down slightly for gusts to 55 mph and this forecast will be revisited Friday morning for a possible High Wind Warning. The models have trended north with the track of a closed h700mb low placing the low mostly across srn SD Friday. This should preclude the development of longer lived convectively enhanced snow across nrn Nebraska- the better QPF is solidly across SD. The concern for significant Black Hills convergence driven snow continues across nwrn Nebraska. The RAP, NAM and HREF appear to be favoring the area between Chadron and Hay Springs for the best snowfall (4 to 6 or more inches). This is related to the direction of the moist winds blowing around the hills and it's worth noting the models show this area sheltered from the stronger winds predicted south. QPF across nwrn Nebraska gets a boost from the GFS and SREF leading to totals of 4 to 6 inches across the Pine Ridge in northwest Sheridan county. All together, the Winter Storm Watch in effect across nrn Nebraska will be downgraded to a Winter Weather Advisory with this forecast issuance. .LONG TERM...(Saturday through Thursday) Issued at 323 PM CDT Thu Mar 30 2023 Attention turns to a storm system located across the Gulf of Alaska this morning which is progged to slice south along the coast of British Columbia this weekend and be located across WY Monday. The models are in good agreement tracking the low through nwrn Nebraska and SD Tuesday. The GFS, ECM and ensembles show the best forcing and resultant QPF across SD. The primary concern for Nebraska is mainly the potential for high winds Tuesday and Wednesday. The storm, 985 mb or deeper in the GEM, GFS and ECM, will still be swirling across MN Wednesday. Wind speeds Tuesday and Wednesday have been spiked with the NBM 90th percentile for speeds 25 to 30 mph and gusts 35 to 45 mph. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1231 AM CDT Fri Mar 31 2023 Lower cigs will move in early this morning. Rain showers will be possible the next couple hours across the northern Sandhills including KVTN terminal, this will then transition to snow, with IFR to LIFR conditions through much of the forecast time, for areas across the northern Sandhills. Winds will become strong out of the northwest by late morning with gust of 35 kts or more possible by afternoon. This will also create areas of blowing snow across the northern Sandhills, further reducing visibilities. && .LBF WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 7 AM CDT /6 AM MDT/ this morning to 7 PM CDT /6 PM MDT/ this evening for NEZ004-094. Winter Weather Advisory from 7 AM CDT /6 AM MDT/ this morning to midnight CDT /11 PM MDT/ tonight for NEZ005>008. && SYNOPSIS...CDC SHORT TERM...CDC LONG TERM...CDC AVIATION...Gomez
Hazardous weather outlook, Mar 30, 2:03 PM MDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 303 PM CDT Thu Mar 30 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-312015- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 303 PM CDT Thu Mar 30 2023 /203 PM MDT Thu Mar 30 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are possible across portions of southwest into central and north central Nebraska late this evening into the early overnight hours. A strong or isolated severe thunderstorm may form and the hazard is large hail around quarter size. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Snow and strong winds will bring winter weather concerns across northern Nebraska on Friday. The area of concern is generally along and north of Highway 20 where blowing snow could significantly reduce visibility. A Winter Weather Advisory for this potential is in effect beginning early Friday morning through late Friday night for portions of northern Nebraska. Strong northwesterly winds will encompass western and north central Nebraska on Friday with gusts up to 55 mph possible. Another strong storm system may be take aim on western and north central Nebraska Tuesday. Once again, the concern is strong winds, snow and blowing snow. Continue to monitor the latest forecasts, the storm is still quite distant from the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 30, 7:38 PM MDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT THU MAR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 9 WNW ERICSON 41.82N 98.84W
03/30/2023 E1.25 INCH GARFIELD NE PUBLIC
ESTIMATED HAIL REPORT 9WNW OF ERICSON,
GROUND WAS COVERED WITH HAIL.
&&
ARVLocal storm report, Mar 30, 7:46 PM MDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT THU MAR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 9 SSE CHAMBERS 42.08N 98.69W
03/30/2023 E1.00 INCH WHEELER NE PUBLIC
PUBLIC ESTIMATED QUARTER SIZED HAIL.
&&
ARVLocal storm report, Mar 30, 7:56 PM MDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT THU MAR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 12 E BURWELL 41.78N 98.90W
03/30/2023 E2.00 INCH GARFIELD NE PUBLIC
REPORT WITH PHOTO. TIME ESTIMATED FROM RADAR.
&&
NMJSpecial weather statement, Mar 30, 7:59 PM MDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
859 PM CDT Thu Mar 30 2023
NEZ010-310230-
Holt NE-
859 PM CDT Thu Mar 30 2023
...A strong thunderstorm will impact portions of southeastern Holt
County through 930 PM CDT...
At 858 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Page, or 13 miles southeast of O'neill, moving
northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ewing, Page, Inman and Dorsey.
This includes the following highways...
Highway 20 between mile markers 312 and 328.
Highway 281 between mile markers 169 and 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4212 9848 4228 9871 4276 9831 4226 9830
TIME...MOT...LOC 0158Z 218DEG 60KT 4230 9852
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NMJSpecial weather statement, Mar 30, 8:34 PM MDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
934 PM CDT Thu Mar 30 2023
NEZ009-010-027>029-310315-
Wheeler NE-Loup NE-Holt NE-Garfield NE-Rock NE-
934 PM CDT Thu Mar 30 2023
...A strong thunderstorm will impact portions of southeastern Rock,
eastern Loup, Garfield, south central Holt and western Wheeler
Counties through 1015 PM CDT...
At 934 PM CDT, Doppler radar was tracking a strong thunderstorm near
Calamus Reservoir State Recreation Area, or 8 miles north of Burwell,
moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burwell, Calamus Reservoir State Recreation Area, Sunfish Lake,
Homestead Knolls Campground, Virginia Smith Dam, Buffalo Flats, Nunda
Shoal Campground, Goose Lake State Wildlife Management Area, Deverre,
Valley View Flat Campground, Carson Lake and Gables.
This includes Highway 281 between mile markers 150 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4178 9931 4208 9931 4217 9855 4179 9857
TIME...MOT...LOC 0234Z 260DEG 27KT 4190 9919
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
NMJSpecial weather statement, Mar 30, 9:10 PM MDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
1010 PM CDT Thu Mar 30 2023
NEZ010-028-029-310415-
Wheeler NE-Holt NE-Garfield NE-
1010 PM CDT Thu Mar 30 2023
...A strong thunderstorm will impact portions of northeastern
Garfield, southeastern Holt and northwestern Wheeler Counties through
1115 PM CDT...
At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chambers, or 24 miles south of O'Neill, moving northeast at 35 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ewing, Chambers, Page, Inman, Knievels Corner and Goose Lake State
Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 315 and 328.
Highway 281 between mile markers 151 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4195 9882 4218 9894 4252 9831 4208 9830
TIME...MOT...LOC 0310Z 240DEG 30KT 4212 9877
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
NMJThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:08 PM MDT | Special Weather Statement | LBF | Custer | 67 min |
| Mar 30, 6:12 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Mar 30, 7:04 PM MDT | Special Weather Statement | LBF | Garfield, Loup | 56 min |
| Mar 30, 7:14 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| Mar 30, 7:28 PM MDT | Special Weather Statement | LBF | Holt, Loup | 47 min |
| Mar 30, 7:59 PM MDT | Special Weather Statement | LBF | Holt | 31 min |
| Mar 30, 8:34 PM MDT | Special Weather Statement | LBF | Garfield | 41 min |
| Mar 30, 9:10 PM MDT | Special Weather Statement | LBF | Holt | 65 min |
| Mar 30, 9:27 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 33 min |
Nearby
Winter Storm Warnings in Nebraska, 2023Every winter storm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.